International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part C

Optimal stopping problem of American put options for the diffusion risk model


Author(s): Jingmin He and Fangling Wu

Abstract: This paper investigates the optimal stopping problem of American put options for the diffusion risk model. First of all, by using the relevant conclusions of the first hitting time of diffusion risk model, the optimal stopping problem formulation can be obtained. Then, the optimal value function and the optimal trading time of the American put option are obtained. Finally, numerical examples are given to illustrate the applications of the optimal stopping problem for American put options.

Pages: 181-187 | Views: 14 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
Jingmin He, Fangling Wu. Optimal stopping problem of American put options for the diffusion risk model. Int J Stat Appl Math 2021;6(1):181-187.
Call for book chapter
International Journal of Statistics and Applied Mathematics